American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] J. Awang, M. Pfeiffer and N. Ruškuc. Finite presentability and isomorphism of Cayley graphs of monoids. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Farrell and Lionel Levine. CoEulerian graphs. Proc. Amer. Math. Soc. 144 (2016) 2847-2860.
Abstract, references, and article information
View Article: PDF

[3] Samuel B. G. Webster. The path space of a directed graph. Proc. Amer. Math. Soc. 142 (2014) 213-225.
Abstract, references, and article information   
View Article: PDF

[4] Michał Misiurewicz. Spectral radius of a nonnegative matrix: from rome to indy. Proc. Amer. Math. Soc. 141 (2013) 3977-3983.
Abstract, references, and article information   
View Article: PDF

[5] Richard Swanson. Nonconjugate pointed generalized solenoids with shift equivalent $\pi_1$-actions. Proc. Amer. Math. Soc. 140 (2012) 3581-3586.
Abstract, references, and article information   
View Article: PDF

[6] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhi-Wei Sun. Hall's theorem revisited. Proc. Amer. Math. Soc. 129 (2001) 3129-3131. MR 1840120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen Watson. A completely regular space which is the $T_1$-complement of itself. Proc. Amer. Math. Soc. 124 (1996) 1281-1284. MR 1343729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard A. Brualdi and Bo Lian Liu. Fully indecomposable exponents of primitive matrices . Proc. Amer. Math. Soc. 112 (1991) 1193-1201. MR 1065941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kimmo Eriksson. No polynomial bound for the chip firing game on directed graphs . Proc. Amer. Math. Soc. 112 (1991) 1203-1205. MR 1065944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gary Gordon and Elizabeth McMahon. A greedoid polynomial which distinguishes rooted arborescences . Proc. Amer. Math. Soc. 107 (1989) 287-298. MR 967486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Svatopluk Poljak. Maximum rank of powers of a matrix of a given pattern . Proc. Amer. Math. Soc. 106 (1989) 1137-1144. MR 963575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel Drucker and David M. Goldschmidt. Graphical evaluation of sparse determinants . Proc. Amer. Math. Soc. 77 (1979) 35-39. MR 539626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Siemion Fajtlowicz. A graph-theoretical generalization of a Cantor theorem . Proc. Amer. Math. Soc. 63 (1977) 177-179. MR 0432489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. J. Hartfiel and J. W. Spellmann. A role for doubly stochastic matrices in graph theory . Proc. Amer. Math. Soc. 36 (1972) 389-394. MR 0316296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia